# SDR FAA1031001

- Difficulty date: October 27, 2006
- Submitted: October 27, 2006
- Operation: General aviation
- Aircraft: N71FS
- Make and model: Israel 1125
- Aircraft serial: 071
- Aircraft time: 4,895 hours, 3,555 cycles
- Engine: Alidsg TFE7313AR
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Elevator
- Part time: 4,861 hours, 3,535 cycles
- Component: Elevator
- Component part number: 25W463003508
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBOND AREA APPROX. 7 IN X 7 IN ON THE RT OB ELEVATOR LOWER COMPOSITE SKIN. ELEVATOR WAS SENT TO MFG FOR EVALUATION AND WAS DEEMED (BEYOND ECONOMICAL REPAIR).  A LOANER UNIT WAS INSTALLED WHILE NEW/EXCHANGE UNIT PREPARED. REPLACEMENT ELEVATOR INSTALLED ON THIS DATE.
